Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 15, Number 3

All articles in this issue are freely accessible.

A simple construction of analytic functions without radial limits
David G. Cantor.
Proc. Amer. Math. Soc. 15 (1964), 335-336
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160913
On the sequence of Fourier coefficients
P. L. Sharma.
Proc. Amer. Math. Soc. 15 (1964), 337-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164194
Oscillation theorems for elliptic equations
Kurt Kreith.
Proc. Amer. Math. Soc. 15 (1964), 341-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0197939
A theorem on maximum modulus
Anatole Beck.
Proc. Amer. Math. Soc. 15 (1964), 345-349
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164047
On rings on rings
Anatole Beck.
Proc. Amer. Math. Soc. 15 (1964), 350-353
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164048
A theorem of Grace on the zeros of polynomials, revisited
J. L. Walsh.
Proc. Amer. Math. Soc. 15 (1964), 354-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160883
Some Hausdorff matrices not of type M
B. E. Rhoades.
Proc. Amer. Math. Soc. 15 (1964), 361-365
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161070
Characterization of regular Hausdorff moment sequences
J. S. Mac Nerney.
Proc. Amer. Math. Soc. 15 (1964), 366-368
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0168964
Extremal length of weak homology classes on Riemann surfaces
Burton Rodin.
Proc. Amer. Math. Soc. 15 (1964), 369-372
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162936
The sharpness of Sario’s generalized Picard theorem
Burton Rodin.
Proc. Amer. Math. Soc. 15 (1964), 373-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160897
Harnack’s inequality and theorems on matrix spaces
Shih-hsiung Tung.
Proc. Amer. Math. Soc. 15 (1964), 375-381
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160926
Positive semicharacters of some commutative semigroups
C. W. Austin.
Proc. Amer. Math. Soc. 15 (1964), 382-387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0172944
Representative sets and direct sums
Robert Ryan.
Proc. Amer. Math. Soc. 15 (1964), 387-390
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163999
von Neumann’s theorem on Abelian families of operators
B. R. Gelbaum.
Proc. Amer. Math. Soc. 15 (1964), 391-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0169071
On certain von Neumann algebras which are generated by partial isometries
Carl Pearcy.
Proc. Amer. Math. Soc. 15 (1964), 393-395
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161172
Projections onto continuous function spaces
D. Amir.
Proc. Amer. Math. Soc. 15 (1964), 396-402
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165350
On projections with norm $1—$an example
Joram Lindenstrauss.
Proc. Amer. Math. Soc. 15 (1964), 403-406
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161126
A linear mappping between function spaces
E. Michael.
Proc. Amer. Math. Soc. 15 (1964), 407-409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162128
Three mapping theorems
E. Michael.
Proc. Amer. Math. Soc. 15 (1964), 410-415
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162129
A short proof of the Arens-Eells embedding theorem
E. Michael.
Proc. Amer. Math. Soc. 15 (1964), 415-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162222
On topologically induced generalized proximity relations
Michael W. Lodato.
Proc. Amer. Math. Soc. 15 (1964), 417-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161305
On the homology of fiber spaces
Michael Ginsburg.
Proc. Amer. Math. Soc. 15 (1964), 423-431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162245
Bracket and exponential for a new type of vector field
H. H. Johnson.
Proc. Amer. Math. Soc. 15 (1964), 432-437
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0170288
Convex polygons
Andrew Sobczyk.
Proc. Amer. Math. Soc. 15 (1964), 438-446
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161221
On uniform connectedness
S. G. Mrówka and W. J. Pervin.
Proc. Amer. Math. Soc. 15 (1964), 446-449
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161307
A note on the Bockstein operator
Hans Samelson.
Proc. Amer. Math. Soc. 15 (1964), 450-453
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164345
Extreme Hamiltonian circuits. Resolution of the convex-odd case
Fred Supnick and Louis V. Quintas.
Proc. Amer. Math. Soc. 15 (1964), 454-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163216
Commutators in semi-simple algebraic groups
Rimhak Ree.
Proc. Amer. Math. Soc. 15 (1964), 457-460
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161944
A relative cohomology for associative algebras
U. Shukla.
Proc. Amer. Math. Soc. 15 (1964), 461-469
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0163941
Direct proof of the basic theorem on multipartite partitions
E. M. Wright.
Proc. Amer. Math. Soc. 15 (1964), 469-472
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161845
A ring primitive on the right but not on the left
G. M. Bergman.
Proc. Amer. Math. Soc. 15 (1964), 473-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0167497
Uniqueness of the open cone neighborhood
Kyung Whan Kwun.
Proc. Amer. Math. Soc. 15 (1964), 476-479
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0161319
The prime number theorem from $logn!$
N. Levinson.
Proc. Amer. Math. Soc. 15 (1964), 480-485
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162777
Flag-transitive planes of even order
R. Roth.
Proc. Amer. Math. Soc. 15 (1964), 485-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0162175
Groups of exponent $8$ satisfy the $14$th Engel congruence
Eugene F. Krause.
Proc. Amer. Math. Soc. 15 (1964), 491-496
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165007
On the collection process
Eugene F. Krause.
Proc. Amer. Math. Soc. 15 (1964), 497-504
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0165008
A remark on the nonnormal locus of an analytic space
Shreeram Abhyankar.
Proc. Amer. Math. Soc. 15 (1964), 505-508
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0160936
Some simple applications of the closed graph theorem
Jesús Gil de Lamadrid.
Proc. Amer. Math. Soc. 15 (1964), 509-510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0164239